Galois embeddings for linear groups

Abhyankar, Shreeram S. (2000) Galois embeddings for linear groups Transactions of the American Mathematical Society, 352 (8). pp. 3881-3912. ISSN 0002-9947

PDF - Publisher Version

Official URL:

Related URL:


A criterion is given for the solvability of a central Galois embedding problem to go from a projective linear group covering to a vectorial linear group covering.

Item Type:Article
Source:Copyright of this article belongs to American Mathematical Society.
ID Code:15
Deposited On:16 Sep 2010 06:55
Last Modified:16 May 2016 11:17

Repository Staff Only: item control page